Remarks on duality for second order minimax fractional programming with B-(p,r)-invex functions
- 67 Downloads
In this paper, we have pointed out that the proofs of the Theorems 3.1 and 3.3 in the recent paper (Sonali et al. in Ann Oper Res 244:603–617, 2016) are erroneous. A modified dual to the second order minimax fractional programming problem has been formulated and the rectified proofs of these results under generalized B-(p,r)-invexity have been established.
KeywordsMinimax programming Fractional programming Nondifferentiable programming Second order duality B-(p,r)-invexity
Mathematics Subject Classification90C26 90C29 90C30 90C47 49N15
Indira P. Debnath is grateful to the Ministry of Human Resource and Development, India for financial support, to carry out this work.
- 1.Sonali, Kailey, N., Sharma, V.: On second order duality of minimax fractional programming with square root term involving generalized B-(p,r)-invex functions. Ann. Oper. Res. 244, 603–617 (2016)Google Scholar